# SDR DALA2023080206262

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 94,037 hours, 24,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 KNUCKLE KNOCKER STICKS AT 2R. CORRECTIVE ACTION: FREED KNUCKLE KNOCKER - OK FOR SRVC. (4691609)
